RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1958, Volume 22, Issue 4, Pages 563–576 (Mi izv3986)  

This article is cited in 1 scientific paper (total in 2 paper)

Joint approximations of the periods of an elliptic function by algebraic numbers

N. I. Fel'dman


Full text: PDF file (977 kB)

Bibliographic databases:
Received: 08.07.1957

Citation: N. I. Fel'dman, “Joint approximations of the periods of an elliptic function by algebraic numbers”, Izv. Akad. Nauk SSSR Ser. Mat., 22:4 (1958), 563–576

Citation in format AMSBIB
\Bibitem{Fel58}
\by N.~I.~Fel'dman
\paper Joint approximations of the periods of an elliptic function by algebraic numbers
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1958
\vol 22
\issue 4
\pages 563--576
\mathnet{http://mi.mathnet.ru/izv3986}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=99456}
\zmath{https://zbmath.org/?q=an:0199.09603|0081.04502}


Linking options:
  • http://mi.mathnet.ru/eng/izv3986
  • http://mi.mathnet.ru/eng/izv/v22/i4/p563

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. I. Fel'dman, A. B. Shidlovskii, “The development and present state of the theory of transcendental numbers”, Russian Math. Surveys, 22:3 (1967), 1–79  mathnet  crossref  mathscinet  zmath
    2. N. M. Korobov, Yu. V. Nesterenko, A. B. Shidlovskii, “Naum Il'ich Feld'man (obituary)”, Russian Math. Surveys, 50:6 (1995), 1247–1252  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:108
    Full text:56
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019